# SDR SWAA2015120846881

- Difficulty date: December 2, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 35,189 hours, 16,792 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW AFT WING SPAR LOWER VAPOR BARRIER CRACKED AT BS 663, BETWEEN LBL 31.83 - 40.00.  REPAIRED BARRIER IAW EA.
